# SDR UPS99829828

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT CENTER LEADING EDGE O/B VERTICAL ATTACH ANGLE AT I/B SIDE OF NR 1 STUB WING AT STA XS 520.00 IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753297.
